Posted by: Patricia Jessup | 2010-09-29

probiotics and persistent diarrhoea

Please can you help? I have been taking Lp299v and
Probiflora 4 for several years now in an attempt to control
persistent chronic diarrhoea.Could these actually be aggravating these symptoms,and should I stop taking trhem?
I have had several colonoscopies, and a number of benign polyps were removed about 4 years and have also undergone
a number of tests in hospital,but the doctors could find nothing wrong.Despite this,I am still suffering from debilitating fatigue and diarrhoea.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Patricia, thank you for the question.

Please post your question to the CyberDoc on the expert’s page and I am sure she can advise you on the best treatment and/or investigational procedures.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.